MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ca2 calcium gen.2 results from 567 patient samples tested on the cobas 8000 c702 module.The reporter stated that they noted the variation in qc and patient results when they started using the reported reagent lot.The reporter was able to provide one patient sample with discrepant results: the initial result was 9.6 mg/dl.The repeat result was 7.7 mg/dl.The initial result was not reported outside the laboratory as it was deemed incorrect.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the 20-aug-2024 calibration data; the calibration was acceptable but the signals changed compared to the previous reagent lot.The investigation reviewed the qc recovery; the recoveries were erratic and showed both high and low recoveries either at the 2 standard deviation range or close to out of range.This is an indication of a possible reagent issue.The field service representative inspected the module and indicated that the recovery issue started with the reported reagent lot.The customer changed the reagent lot and obtained acceptable qc results.The customer did not report any other issues after service.The investigation determined the service actions resolved the issue.

Brand Name
CALCIUM GEN. 2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20214895
Report Number1823260-2024-02666
Device Sequence Number12625072
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA GEN.2
Device Catalogue Number05168449190
Device Lot Number790795
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown